Alert archive / North Carolina / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 31, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Mar 16, 2025, 11:03 AM EDT for 12 counties in North Carolina. It was in force for 57 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 16, 2025, 11:03 AM EDT (15:03 UTC)
- Expired
- Mar 16, 2025, 12:00 PM EDT
- In force
- 57 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Chatham County, NC, Cumberland County, NC, Durham County, NC, Franklin County, NC, Granville County, NC, Harnett County, NC, Hoke County, NC, Johnston County, NC, Lee County, NC, Moore County, NC, Orange County, NC, Wake County, NC
The radar
The Raleigh/Durham radar (KRAX), 64 km from the middle of the area, began a volume at 15:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 16, 11:20 AM EDT | TSTM WND DMG | 1 Ne Hillsborough, NC | Duke energy reported outage caused by fallen trees or limbs damaging equipment. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 16, 6:12 AM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 3.1 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 18 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 678 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 289 m²/s²
- 0-3 km storm-relative helicity
- 348 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
000
WUUS52 KRAH 161503
SVRRAH
NCC037-051-063-069-077-085-093-101-105-125-135-183-161600-
/O.NEW.KRAH.SV.W.0031.250316T1503Z-250316T1600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
1103 AM EDT Sun Mar 16 2025
The National Weather Service in Raleigh has issued a
* Severe Thunderstorm Warning for...
Southeastern Moore County in central North Carolina...
Orange County in central North Carolina...
Harnett County in central North Carolina...
Southwestern Granville County in central North Carolina...
Northwestern Cumberland County in central North Carolina...
Lee County in central North Carolina...
Wake County in central North Carolina...
Northwestern Johnston County in central North Carolina...
Hoke County in central North Carolina...
Durham County in central North Carolina...
Eastern Chatham County in central North Carolina...
Southwestern Franklin County in central North Carolina...
* Until noon EDT.
* At 1103 AM EDT, severe thunderstorms were located along a line
extending from near Pittsboro to 7 miles east of Sanford to
Antioch, moving northeast at 65 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Pittsboro, Aberdeen, Lake Wheeler, Parkwood, Bahama, Lake Benson,
Cameron, Wake Forest, Southern Pines, and Knightdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 200 PM EDT for central North
Carolina.
&&
LAT...LON 3484 7932 3496 7936 3506 7946 3541 7930
3584 7928 3585 7924 3589 7926 3624 7907
3625 7878 3585 7824 3495 7902 3483 7919
TIME...MOT...LOC 1503Z 204DEG 56KT 3575 7925 3547 7905 3490 7921
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CA2 follow-up statements
457
WWUS52 KRAH 161540
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
1140 AM EDT Sun Mar 16 2025
NCC125-135-161549-
/O.CAN.KRAH.SV.W.0031.000000T0000Z-250316T1600Z/
Moore NC-Orange NC-
1140 AM EDT Sun Mar 16 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MOORE AND ORANGE
COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 200 PM EDT for central North
Carolina.
&&
LAT...LON 3585 7824 3496 7901 3493 7907 3498 7916
3517 7913 3517 7910 3521 7912 3624 7895
3625 7878
TIME...MOT...LOC 1539Z 223DEG 60KT 3620 7866 3590 7859 3535 7879
$$
NCC037-051-063-069-077-085-093-101-105-183-161600-
/O.CON.KRAH.SV.W.0031.000000T0000Z-250316T1600Z/
Harnett NC-Granville NC-Cumberland NC-Lee NC-Wake NC-Johnston NC-
Hoke NC-Durham NC-Chatham NC-Franklin NC-
1140 AM EDT Sun Mar 16 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON EDT FOR
HARNETT...SOUTHWESTERN GRANVILLE...NORTHWESTERN CUMBERLAND...
NORTHEASTERN LEE...WAKE...NORTHWESTERN JOHNSTON...NORTHEASTERN
HOKE...DURHAM...EASTERN CHATHAM AND SOUTHWESTERN FRANKLIN COUNTIES...
At 1139 AM EDT, severe thunderstorms were located along a line
extending from near Creedmoor to 6 miles northeast of Raleigh to near
Lillington, moving northeast at 70 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Lake Wheeler, Parkwood, Bahama, Lake Benson, Wake Forest, Knightdale,
Lake Butner, Anderson Creek, Morrisville, and Buies Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 200 PM EDT for central North
Carolina.
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3585 7824 3496 7901 3493 7907 3498 7916
3517 7913 3517 7910 3521 7912 3624 7895
3625 7878
TIME...MOT...LOC 1539Z 223DEG 60KT 3620 7866 3590 7859 3535 7879
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CA411
WWUS52 KRAH 161559
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
1159 AM EDT Sun Mar 16 2025
NCC037-051-063-069-077-085-093-101-105-183-161609-
/O.EXP.KRAH.SV.W.0031.000000T0000Z-250316T1600Z/
Harnett NC-Granville NC-Cumberland NC-Lee NC-Wake NC-Johnston NC-
Hoke NC-Durham NC-Chatham NC-Franklin NC-
1159 AM EDT Sun Mar 16 2025
...THE SEVERE THUNDERSTORM WARNING FOR HARNETT...SOUTHWESTERN
GRANVILLE...NORTHWESTERN CUMBERLAND...NORTHEASTERN LEE...WAKE...
NORTHWESTERN JOHNSTON...NORTHEASTERN HOKE...DURHAM...EASTERN CHATHAM
AND SOUTHWESTERN FRANKLIN COUNTIES WILL EXPIRE AT NOON EDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However, gusty
winds and heavy rain are still possible with these thunderstorms.
A Tornado Watch remains in effect until 200 PM EDT for central North
Carolina.
&&
LAT...LON 3585 7824 3496 7901 3493 7907 3498 7916
3517 7913 3517 7910 3521 7912 3624 7895
3625 7878
TIME...MOT...LOC 1559Z 204DEG 56KT 3647 7851 3617 7844 3562 7864
$$
CAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 16, 8:57 AM EDT, 2 hours 6 minutes earlier.
Area forecast discussion, Mar 16, 8:57 AM EDT, 2 hours 6 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 857 AM EDT Sun Mar 16 2025 .SYNOPSIS... A powerful storm system will impact the region through today, bringing windy conditions and a chance for strong or severe thunderstorms. Behind this system, high pressure will build into the Southeast states Monday through Tuesday. && .NEAR TERM /THROUGH TONIGHT/... As of 851 AM Sunday... * A threat for damaging winds, brief tornadoes, strong gradient winds and potential flooding exist for today. Biggest concern in the next few hours is the cluster of storms rapidly approaching from upstate SC. Broken segments within this cluster have shown signs of rotation and will likely continue to do so as they enter our southern Piedmont and push east through the Sandhills. Latest sfc analysis out ahead of this segment indicates juicy dew points in the lower to mid 60s, with increasingly backed sfc flow. RAP-derived hodographs in this vicinity are classically curved as well. Despite all this, the 00Z HREF run (as well as recent HRRR runs) don't really simulate 0-3 km helicity swaths across much of our area until early this afternoon. Likely, these models are struggling to stretch any rotation to the sfc given little to no lower-level instability. Regardless, we do expect this cluster to continue to show signs of rotation as it enters out southern areas, which could generate a brief tornado or two this morning. Immediately following this initial line of convection, some instability is expected to blossom. As such, there still appears to be a short window where cell growth may coincide with enough curved low-level shear to create a better tornado threat early this afternoon. This signal is evident in the 00Z HREF and latest HRRR runs which depict more helicity swaths during this time period, particularly across our Sandhills and Coastal Plain through early this evening. Beyond the tornado threat today, given the strong flow just above the sfc, thunderstorm wind damage will be possible as well through this evening. Shear should become less curved by later this evening as the main tornado threat shifts closer to the coast. The previous discussion handles the other threats today quite well including flooding concerns. See below... 2 PM through roughly 8 PM - Gradient wind gusts will gradually begin to weaken in the wake of this first convective line. The stalled outflow and weakly stable cold pool left behind will act as a trigger for additional storm development where 250 to 1000 J/kg of MUCAPE is still available based on the 00z HREF. Mostly unidirectional wind field and straight hodographs will favor mostly a wind threat from bowing segments, although brief spinups within storm scale mesovortices will remain possible. This boundary will be oriented parallel to the deep layer shear vector and low-level convergence axis and favor training showers/storms with high rainfall rates. This is where a swath of greater rainfall totals of 1.5 to over 3" will be most probable (along and east of US-1 corridor). Additional development across the Piedmont is expected in the wake of the first round. Straight hodographs, steep lapse rates, and +1,000 J/kg of MLCAPE would support a mainly wind threat, but splitting cells and a localized hail risk will be possible, but greatly depend on the presence of deep convection with drier air moving in aloft. After 8 PM - The strong upper trough will begin to more aggressively shift eastward and shift the showers/storms eastward into eastern NC and return dry conditions to the area and push a cold front south and east of central NC overnight hours. Lows will depend greatly on the amount of CAA into the area, but trended towards warmer guidance (upper 40s to mid 50s). && .SHORT TERM /MONDAY AND MONDAY NIGHT/... As of 250 AM Sunday... Clearing, windy, and much cooler Monday. Temperatures near freezing for portions of northern NC Monday night. The main axis of showers will push to our east by 12z/Monday. However, there is still a chance of showers mainly along and east of I-95 in the morning hours. The chance of showers will push east along with the mid/upper level trough axis during the early to mid afternoon. Most of the cloudiness will clear out of the west during the morning and in the east during the afternoon. Breezy to windy conditions are expected with NW winds at 15-25 mph, with gusts to 30 mph. Highs only near 60 NW ranging into the upper 60s SE. High pressure will build from the Gulf Coast states NE over the Appalachians Monday night. The winds will diminish and temperatures are expected to fall into the lower to mid 30s north and west and 35 to 40 east and south. &&. .LONG TERM /TUESDAY THROUGH SUNDAY/... As of 250 AM Sunday... Mostly dry this week, temperatures up and down - averaging above normal. Highlights... the majority of the work week will be dry. There is a chance of showers mainly late Wednesday night into a part of Thursday as a cold front is forecast to push through central NC during the day. QPF will be light this week with only up to a tenth expected with the next frontal passage Thursday. It will turn chilly again behind the front Thursday night into Saturday, before moderating quickly again late in the weekend. A few specifics, expect plenty of sun with high pressure Tuesday and Wednesday as it slowly moves off the coast. Temperatures will quickly moderate back into the upper 60s to lower 70s Tuesday and into the mid 70s to lower 80s Wednesday. Lows will moderate in to the 40s to lower 50s Wednesday and Thursday. Highs Thursday with the chance of light showers will be in the mid 60s to near 80 NW to SE. The next chance of sub-freezing temperatures is Thursday night and Friday night (mainly in the rural northern and central Piedmont). Lows will likely dip into the lower 30s. Elsewhere, lows in the mid to upper 30s and highs in the mid 50s to mid 60s can be expected Thursday night through Saturday. Moderating temperatures are forecast this weekend with rain chances looking slim. && .AVIATION /12Z SUNDAY THROUGH THURSDAY/... As of 640 AM Sunday... MVFR cigs are common throughout the region and surface winds have been gusting to 25-35kt. A line of showers/isolated thunderstorms to our west will arrive in the Triad between 12z- 13z, then progress east. After 14z, mainly added a TEMPO or prevailing IFR conditions when the best timing of the broken line of convection moves through the terminals. Brief LIFR vsby will certainly will be possible during the late morning and afternoon when surface based convection will be most likely (RDU, FAY, RWI) and accompany better chances for severe wind gusts (> 50 kts). The pre-convection winds and wind gusts were generally kept sustained around 15-20 kts with gusts 35 to 40 kts. Some additional development of showers and storms will be possible behind the lead band of showers/storms, yet the evolution after the initial line is uncertain. Beyond 06Z Monday: Conditions will return to VFR with a wind shift to the NW late. Winds will not be nearly as strong with 10-15 kt. A chance of showers will persist, mainly in the east before 12z/Monday. Dry VFR conditions will return Monday and continue until another period of light showers and restrictions are possible Thursday. && .RAH WATCHES/WARNINGS/ADVISORIES... Wind Advisory from 8 AM this morning to 8 PM EDT this evening for NCZ007>011-024>028-040>043-075>078-084>086-088-089. Wind Advisory from 5 AM early this morning to 2 PM EDT this afternoon for NCZ021>023-038-039-073-074-083. && SYNOPSIS...Hartfield NEAR TERM...Luchetti/Swiggett SHORT TERM...Badgett LONG TERM...Badgett AVIATION...Badgett/Swiggett
Hazardous weather outlook, Mar 16, 10:36 AM EDT, 27 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 1036 AM EDT Sun Mar 16 2025 NCZ021>023-038-039-073-074-083-171445- Forsyth-Guilford-Alamance-Davidson-Randolph-Stanly-Montgomery-Anson- 1036 AM EDT Sun Mar 16 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... ...TORNADO WATCH 51 IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Wind Advisory. A line of strong to severe thunderstorms will move east through the area this morning between 8 AM and noon. Strong to locally damaging wind gusts and brief tornadoes will be possible during this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ007>011-024>028-040>043-075>078-084>086-088-089-171445- Person-Granville-Vance-Warren-Halifax-Orange-Durham-Franklin-Nash- Edgecombe-Chatham-Wake-Johnston-Wilson-Moore-Lee-Harnett-Wayne- Richmond-Scotland-Hoke-Cumberland-Sampson- 1036 AM EDT Sun Mar 16 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...TORNADO WATCH 51 IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Wind Advisory. A line of strong to severe thunderstorms will move east through the area during the late morning and into the mid afternoon. Strong to locally damaging wind gusts and brief tornadoes will be possible. A second round of strong to severe thunderstorms could develop during the late afternoon and into the evening, resulting in a lingering threat of damaging winds and severe hail. Multiple rounds of showers and storms may result in a narrow swath of 2 to over 4 inches this afternoon into late evening. Ongoing drought may limit the threat of flash flooding to mainly urban and poor drainage areas. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Mar 16, 10:04 AM EDT, 59 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1004 AM EDT Sun Mar 16 2025
NCZ022-023-038>040-073>076-083>086-161445-
Guilford NC-Anson NC-Hoke NC-Alamance NC-Davidson NC-Montgomery NC-
Moore NC-Scotland NC-Stanly NC-Richmond NC-Lee NC-Chatham NC-
Randolph NC-
1004 AM EDT Sun Mar 16 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN ALAMANCE...
SCOTLAND...SOUTHEASTERN DAVIDSON...EASTERN ANSON...MONTGOMERY...
RICHMOND...EASTERN STANLY...SOUTHWESTERN LEE...WESTERN HOKE...
MOORE...RANDOLPH...GUILFORD AND WESTERN CHATHAM COUNTIES THROUGH 1045
AM EDT...
At 1004 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles north of Badin Lake to 9 miles
northwest of Rockingham to Mechanicsville. Movement was northeast at
65 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Steeds, Badin, Harpers Crossroads, New London, Covington, Pekin, East
Rockingham, Staley, Climax, and Lake Townsend Marina.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 200 PM EDT for central North
Carolina.
&&
LAT...LON 3480 7968 3481 8004 3512 8010 3550 8027
3551 8019 3552 8018 3558 8021 3569 8034
3572 8033 3625 7973 3625 7970 3572 7931
3486 7922 3483 7925 3483 7935 3477 7933
3463 7947
TIME...MOT...LOC 1404Z 218DEG 56KT 3562 8008 3503 7987 3433 7976
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
CALocal storm report, Mar 16, 10:48 AM EDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
1048 AM EDT Sun Mar 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 AM Tstm Wnd Dmg 1 SW East Rockingham 34.90N 79.79W
03/16/2025 Richmond NC 911 Call Center
Tree down blocking one lane of road.
&&
LHThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 16, 9:15 AM EDT | Severe Thunderstorm Warning | RAH | Anson, Davidson, Montgomery, Moore, Randolph, Richmond and 2 more | 45 min |
| Mar 16, 9:34 AM EDT | Tornado Warning | RAH | Stanly | 26 min |
| Mar 16, 10:04 AM EDT | Special Weather Statement | RAH | Davidson, Guilford, Hoke, Montgomery, Moore, Randolph and 2 more | 41 min |
| Mar 16, 10:25 AM EDT | Severe Thunderstorm Warning | RAH | Chatham, Harnett, Hoke, Lee, Montgomery, Moore and 3 more | 50 min |
| Mar 16, 11:42 AM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Harnett, Johnston, Sampson | 48 min |
| Mar 16, 11:56 AM EDT | Areal Flood Advisory | RAH | Cumberland, Durham, Franklin, Granville, Harnett, Johnston and 3 more | 4 hr |
| Mar 16, 12:03 PM EDT | Special Weather Statement | RAH | Franklin, Granville, Vance, Wake, Warren | 57 min |
| Mar 16, 12:24 PM EDT | Special Weather Statement | RAH | Johnston, Sampson, Wayne | 66 min |
| Mar 16, 12:35 PM EDT | Areal Flood Advisory | RAH | Franklin, Halifax, Johnston, Nash, Warren, Wilson | 4 hr |
| Mar 16, 12:51 PM EDT | Severe Thunderstorm Warning | RAH | Halifax, Warren | 24 min |
| Mar 16, 1:51 PM EDT | Special Weather Statement | RAH | Johnston, Wilson | 39 min |
| Mar 16, 2:28 PM EDT | Areal Flood Advisory | RAH | Edgecombe, Halifax | 3 hr |
| Mar 16, 2:51 PM EDT | Flash Flood Warning | RAH | Wake | 3 hr |
| Mar 16, 2:58 PM EDT | Areal Flood Advisory | RAH | Sampson, Wayne, Wilson | 3 hr |
| Mar 16, 3:06 PM EDT | Special Weather Statement | RAH | Wake | 39 min |
| Mar 16, 3:08 PM EDT | Special Weather Statement | RAH | Sampson | 67 min |
| Mar 16, 4:18 PM EDT | Special Weather Statement | RAH | Harnett, Hoke | 42 min |
| Mar 16, 4:31 PM EDT | Special Weather Statement | RAH | Sampson | 44 min |
| Mar 16, 4:45 PM EDT | Areal Flood Advisory | RAH | Cumberland, Harnett, Johnston | 93 min |
| Mar 16, 5:08 PM EDT | Special Weather Statement | RAH | Wayne | 37 min |
| Mar 16, 5:24 PM EDT | Areal Flood Advisory | RAH | Edgecombe, Franklin, Halifax, Nash, Warren, Wilson | 3 hr |
| Mar 16, 5:28 PM EDT | Special Weather Statement | RAH | Edgecombe, Halifax | 47 min |
| Mar 16, 6:12 PM EDT | Special Weather Statement | RAH | Anson | 48 min |
| Mar 16, 6:41 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Montgomery, Moore, Richmond, Stanly | 49 min |
| Mar 16, 6:45 PM EDT | Special Weather Statement | RAH | Stanly | 60 min |
| Mar 16, 7:11 PM EDT | Special Weather Statement | RAH | Davidson, Guilford, Randolph | 34 min |
| Mar 16, 7:17 PM EDT | Severe Thunderstorm Warning | RAH | Guilford, Randolph | 43 min |
| Mar 16, 7:29 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Montgomery, Moore, Richmond | 46 min |
| Mar 16, 7:30 PM EDT | Severe Thunderstorm Warning | RAH | Harnett, Johnston, Wake | 32 min |
| Mar 16, 7:42 PM EDT | Special Weather Statement | RAH | Anson | 48 min |
| Mar 16, 7:54 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Richmond | 51 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.